Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Can I eat curds while taking allopathic and homeopathic medicines ?

Good evening! I am on homeopathic medicine for malaria and typhoid. But this medicine is given by the doctor because some symptoms like headache , low grade fever remained after the allopathic treatment of typhoid and malaria. The doctor says that low grade fever can also be due to urine infection so he said that he has added some medicines for that too in his homeopathic medicine. I have started this medicine 1 month after that allopathic treatment.My stomach is alright now but I wanna know, can I take tart/ sour things for example curd while I am having these medicines? Also, is there a compulsion that the patient has to eat these medicines 1/2 hr before or 1/2 hr after food intake?
Asked On : Sun, 19 Jun 2011
Answers:  5 Views:  482
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Homeopathy medications must be taken as prescribed by the physician
also whatever has been told to be avoided must be strictly avoided and also homeopathy medicines and allopathy medicines are to be avoided concurrently

Dr. Manish R. Rijhwani
B.A.M.S; LL.B. (LL.M.)
Answered: Tue, 21 Jun 2011
I find this answer helpful
Homeopath Dr. Alisha's  Response
welcome to health care magic
yes you can eat watever u desire but take care u dont eat immediately before and after takin homeo med.u need to giv atleat 15 mins gap.
good luck
Answered: Sun, 19 Jun 2011
I find this answer helpful
Homeopath Dr. Pradyumna Shiwan's  Response

Dear , the homoeopathic medicines should be taken sublingually, as the part is rich in nerve supply, the homoeopathic medicines work through stimulating these nerve endings, so it is important that there should not be any taste before you take a homoeopathic medicine and you should avoid eating anything till the taste of the medicine lasts,

you can depend on homoeopathy,

take care, have homoeopathic medicine,stay healthy.
Answered: Sun, 19 Jun 2011
I find this answer helpful
Homeopath Dr. Ratnesh Pandey's  Response
hello welcome to HCM
if your course of medicine is completed then you start taking all food .there is any specific restriction on homoeopaythy execept take watever you want
Answered: Mon, 29 Aug 2011
I find this answer helpful
Homeopath Dr. Swati Ramkumar's  Response
Ideally there is no major food restrictions while taking homeopathy except for the foods that do not agree with your health complaints and black coffee!!
A half hour or 15 min gap needs to be maintained before and after taking the medicines, as homeopathic medicines act by way of nerve endings. Since tongue is rich in nerve endings, homeopathic medicines are taken on/below the tongue, which ensures better absorption. Any food or drink had immediately before or after forms a coating on the tongue and hampers absorption , hence the 1/2 hr gap.
Kindly continue the medications under your doctors guidance, and I am positive you would be fine. You may eat what you feel like in moderate amounts.
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor